# SDR SWAA2021041413031

- Difficulty date: September 1, 2020
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD UPPER WING SKIN ZONE 2 #12 FASTENER HOLE HAS A CRACK INDICATION PER NDT PART 6 53-30-00 PROC. 3. NOTE: HOLE DIA IS .262 / REPAIRED PER EA 20-157-01617
